Alert archive / Iowa / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 101, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Jun 4, 2005, 8:45 PM CDT for Warren County, Iowa. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2005, 8:45 PM CDT (01:45 UTC)
- Expired
- Jun 4, 2005, 9:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Des Moines, IA
- Area
- Counties, with a storm outline in the text
County Warren County, IA
The radar
The Des Moines radar (KDMX), 49 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 7:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.8 hours before the alert went out and 234 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1467 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1297 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 156 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDMX 050145 SVRDMX IAC181-050230- /O.NEW.KDMX.SV.W.0101.050605T0145Z-050605T0230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 845 PM CDT SAT JUN 4 2005 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL AND SOUTHEAST WARREN COUNTY IN SOUTH CENTRAL IOWA. * UNTIL 930 PM CDT. * AT 842 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF INDIANOLA...OR 26 MILES SOUTH OF DES MOINES...AND MOVING NORTHEAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE... NEAR MILO BY 855 PM CDT. 6 MILES SOUTHEAST OF ACKWORTH BY 900 PM CDT. NEAR SANDYVILLE BY 905 PM CDT. THE LOCATION OF LACONA IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. MOVE TO AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS. IF YOU LIVE IN A MOBILE HOME...SEEK SHELTER IN A STURDY BUILDING. LAT...LON 4117 9380 4117 9335 4150 9334 4151 9356 $$ SMALL
2 follow-up statements
000 WWUS53 KDMX 050205 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 905 PM CDT SAT JUN 4 2005 IAC181-050230- /O.CON.KDMX.SV.W.0101.000000T0000Z-050605T0230Z/ WARREN IA- 905 PM CDT SAT JUN 4 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES FOR WARREN COUNTY UNTIL 930 PM CDT... AT 903 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE LEADING EDGE OF THESE STORMS WAS LOCATED ALONG A LINE EXTENDING FROM CARLISLE TO 12 MILES SOUTHWEST OF KNOXVILLE...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTHEAST OF DES MOINES TO 33 MILES SOUTHEAST OF DES MOINES...AND MOVING NORTHEAST AT 30 MPH. OTHER SUBSTANTIAL STORMS TRAILED THE LEADING EDGE ACROSS EASTERN WARREN COUNTY. THIS LINE OF SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF WARREN COUNTY...INCLUDING THE LOCATIONS OF HARTFORD...SANDYVILLE AND CARLISLE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 4117 9380 4117 9335 4150 9334 4151 9356 $$ SMALL
000 WWUS53 KDMX 050228 SVSDMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 928 PM CDT SAT JUN 4 2005 IAC181-050238- /O.EXP.KDMX.SV.W.0101.000000T0000Z-050605T0230Z/ WARREN IA- 928 PM CDT SAT JUN 4 2005 ...THE SEVERE THUNDERSTORM WARNING FOR WARREN COUNTY HAS BEEN ALLOWED TO EXPIRE... AT 924 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 4117 9380 4117 9335 4150 9334 4151 9356 $$ SMALL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 3:41 PM CDT, 5 hours 4 minutes earlier.
Area forecast discussion, Jun 4, 3:41 PM CDT, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 341 PM CDT SAT JUN 4 2005 .SHORT TERM...TNGT THRU MON NGT PRIMARY CONCERN WL BE NR TERM SVR AND HYDRO THREAT. CURRENT SCENARIO HAS SPEED MAX EJECTING INTO MO VLY INCRG DEEP SHEAR. SHRT WV FM MRNG CONVECTION EXITING NERN IA LEAVING BHND BRIEF PD OF DVM...WHILE NEXT WV APCHG INVOF CO/NE/KS BORDER. THIS QG FORCING AXIS EXTENDS FM WV INTO SERN KS AND HAS HELPED INITIATE TSTMS NR TOP. FEEL THIS UVM WL AID TSTM DVLPMT INVOF MSTR CNVGNC AXIS WHICH 20Z OBJECTIVE AND SUBJECTIVE SFC ANLYS PLACES ACRS ERN KS AND NRN MO/ERN IA TO A LESSER EXTENT. 20Z MLCAPES SHOW VERY UNSTABLE AND UNCAPPED AMS OVR KS/MO...APCHG 4000 J/KG. BUNKERS STORM MOTION BRINGS TOP TSTMS INTO SRN IA AND CURRENT TOR WATCH ARND 23Z. COULD BE ISOLD TORNADOES BUT WITH LOW LVL BNDRY LACKING MAIN THREAT MAY BE HAIL AND WIND. SUPERCELL PARAMETERS CERTAINLY PEGGED. THESE STORMS HAVE DVLPD ON THE NOSE OF THE LLJ WHICH FOCUSES INTO SERN IA OVNGT. WRM CLD DEPTH AND PWS ARND 1.50 SHOULD BE IN PLACE FOR EFFICIENT RAINERS WHERE 1.50-2.00 FELL LAST NGT AND ALSO BLENDS INTO OAX/EAX WATCH. COULD SEE SOME TRAINING WITH CORFIDI VECTORS SHOWING MOTION PARALLEL TO BNDRY SO WL ISSUE FLASH FLOOD WATCH IN THESE AREAS. CONVECTION SHOULD EXIT ERN PTNS OVNGT WITH MORE SCT DVLPMT POSSIBLE TMRW AS UPR LOW MOVES ACRS. NO SGFNT BNDRY BUT VARIOUS INSTABILITY INDICES POINT TWRD MORE DVLPMT DRNG PEAK HEATING. ALTHOUGH LOW CHCS WL LINGER SUN EVE ERN PTNS...WE SHOULD THEN SEE A BREAK INTO BEGINNING OF WORK WEEK AS RDG BUILDS INTO MO VLY. NAM FCST SOUNDINGS SUGGEST SUN MAX TEMPS NR WARMEST OF TWO MOS GUIDANCES AND MIXED TO AOA 800MB AND WL STAY IN THIS BALL PARK FOR MAXES TMRW. MON LOOKS QUITE WRM TOO WITH BOTH GFS/NAM POINTING TWRD MIXING TO 750MB. THIS SUGGESTS AT OR JUST ABV WRM END OF GUIDANCE. STAYED TWRD COMPROMISE FOR MINS. .LONG TERM...TUE THRU SAT MAIN FOCUS IN THIS PD WL BE EVOLUTION OF APCHG CDFNT. MDLS ARE HAVING THEIR DIFFERENCES WITH REGARD TO HOW MUCH UPR LVL ENERGY TO BRING INTO THE HIGH PLAINS...AND THIS RESULTS IN QUESTIONS WITH ASSOCD BNDRY AS WELL. ALTHOUGH MDLS DO AGREE THAT BNDRY WL BE SOMEWHERE NR IA...PSN AND DETAILS CRITICAL TO FCST STILL TOUGH TO PIN DOWN. 00Z MDL CONSENSUS SUGGESTS SLGTLY BETTER CHCS INVOF MN BORDER...AND TUE THRU WED NGT INVOF FNT. GFS POINTING N WHILE NAM/ECMWF LOOK CLOSER TO HOME. NRN PTNS INVOF FNT MAY END UP SEEING ANOTHER ROUND OF SVR WX WHERE SVRL SUPERCELL AND TORNADO PARAMETERS ARE EMPHASIZING THINGS. LLJ FOCUSING ON SAME AREA TOO WITH HVY RAINS POSSIBLE. SVR THREAT MAY DMSH SOMEWHAT...BUT THIS PTN LOOKS TO HOLD THRU MUCH OF THE WEAK WITH ILL-DEFINED FNT WANDERING ACRS IA. CHCS TAPER OFF BY END OF WEEK AS RDG BUILDS INTO IA AND PTN AMPLIFIES SO HAVE LEFT SAT DRY FOR TIME BEING. PD LOOKS TO START FAIRLY WRM WITH FA IN WRM SECTOR...BUT LOWERED HIGHS A DEGREE OR TWO EARLY BASED ON CONSENSUS H85 TEMPS AND PROJECTED MIXING...STILL ABV NML. FNTL PSN SOMEWHAT QUESTIONABLE IN LATER PDS SO LEANED CLOSER TO CLIMO. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH SRN ONE TO TWO TIERS OF COUNTIES 23Z-11Z. && SMALL
Hazardous weather outlook, Jun 4, 2:52 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 252 PM CDT SAT JUN 4 2005 IAZ081>086-092>097-052000- ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR- WAYNE-APPANOOSE-DAVIS- 252 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IOWA ALONG AND SOUTH OF HIGHWAY 34. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS AFTER 4 PM THIS AFTERNOON THROUGH MIDNIGHT. SUPERCELL THUNDERSTORMS WILL BE POSSIBLE WITH ISOLATED TORNADOES. HAIL UP TO TWO INCHES IN DIAMETER AND 75 MPH WIND GUSTS WILL ALSO BE POSSIBLE. IF A LINE OF STORMS DEVELOPS...THEY MAY REPEATEDLY MOVE ACROSS THE SAME AREA LATE THIS EVENING AND EARLY SUNDAY MORNING AND PRODUCE A THREAT FOR ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ISOLATED THUNDERSTORMS IS POSSIBLE ON SUNDAY...HOWEVER NO SEVERE WEATHER IS EXPECTED. ADDITIONAL THREATS FOR THUNDERSTORMS EXISTS FROM LATE TUESDAY THROUGH THE REMAINDER OF THE OUTLOOK PERIOD. THERE IS THE POTENTIAL FOR THESE STORMS TO BECOME SEVERE. MORE DETAILS WILL BECOME AVAILABLE AS THE EVENTS NEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY BY EARLY THIS EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY NIGHT THROUGH NEXT FRIDAY. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-052000- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA- 252 PM CDT SAT JUN 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA ALONG AND NORTH OF INTERSTATE 80. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT TO MODERATE RISK OF SEVERE THUNDERSTORMS THIS EVENING AND OVERNIGHT...MAINLY FROM 7 PM THROUGH 3 AM. ALTHOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT...THE MAIN THREAT FROM THE THUNDERSTORMS WILL BE QUARTER TO GOLF BALL SIZE HAIL AND 65 MPH WIND GUSTS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ISOLATED THUNDERSTORMS IS POSSIBLE ON SUNDAY...HOWEVER NO SEVERE WEATHER IS EXPECTED. ADDITIONAL THREATS FOR THUNDERSTORMS EXISTS FROM LATE TUESDAY THROUGH THE REMAINDER OF THE OUTLOOK PERIOD. THERE IS THE POTENTIAL FOR THESE STORMS TO BECOME SEVERE. MORE DETAILS WILL BECOME AVAILABLE AS THE EVENTS NEAR. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION WILL BE POSSIBLE THIS EVENING THROUGH 3 AM. SPOTTER ACTIVATION MAY ALSO BE NEEDED AT VARIOUS TIMES FROM TUESDAY NIGHT THROUGH NEXT FRIDAY.
In the hours before
Local storm report, Jun 4, 7:47 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
747 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL 7 SW KELLERTON 40.64N 94.14W
06/04/2005 4.25 INCH RINGGOLD IA LAW ENFORCEMENT
QUARTER TO SOFTBALL HAIL FELL FROM 720P TO 738P.
&&
STEACHOULocal storm report, Jun 4, 7:51 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
751 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL MOUNT AYR 40.71N 94.24W
06/04/2005 1.00 INCH RINGGOLD IA LAW ENFORCEMENT
&&
SMALLLocal storm report, Jun 4, 7:56 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
756 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0752 PM HAIL GRAND RIVER 40.82N 93.96W
06/04/2005 2.75 INCH DECATUR IA LAW ENFORCEMENT
BASEBALL HAIL BEING REPORTED NOW FROM GRAND RIVER SOUTH
TO HIGHWAY 2 - ABOUT 6 MILES BETWEEN THE TWO.
&&
SMALLLocal storm report, Jun 4, 8:28 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
828 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM HAIL 6 SW OSCEOLA 40.97N 93.86W
06/04/2005 0.88 INCH CLARKE IA TRAINED SPOTTER
&&
STEACHOULocal storm report, Jun 4, 8:32 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
832 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND GST 4 S EVANSDALE 40.90N 93.79W
06/04/2005 60 MPH DECATUR IA TRAINED SPOTTER
LARGE TREES BENDING TO THE GROUND FROM MOBILE NWS
SPOTTER.
&&
SEARCYLocal storm report, Jun 4, 8:44 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
844 PM CDT SAT JUN 04 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL GRINNELL 41.74N 92.72W
06/04/2005 1.00 INCH POWESHIEK IA LAW ENFORCEMENT
&&
REVThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 7:17 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 28 min |
| Jun 4, 7:21 PM CDT | Severe Thunderstorm Warning | DMX | Marion | 54 min |
| Jun 4, 7:21 PM CDT | Tornado Warning | DMX | Decatur, Ringgold | 39 min |
| Jun 4, 7:35 PM CDT | Tornado Warning | DMX | Marion | 46 min |
| Jun 4, 7:43 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 65 min |
| Jun 4, 7:44 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 48 min |
| Jun 4, 7:54 PM CDT | Severe Thunderstorm Warning | DMX | Clarke | 66 min |
| Jun 4, 7:57 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 54 min |
| Jun 4, 8:23 PM CDT | Severe Thunderstorm Warning | DMX | Wayne | 52 min |
| Jun 4, 8:30 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 48 min |
| Jun 4, 8:38 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 55 min |
| Jun 4, 8:48 PM CDT | Severe Thunderstorm Warning | DMX | Lucas | 47 min |
| Jun 4, 8:54 PM CDT | Severe Thunderstorm Warning | DMX | Marion, Monroe | 60 min |
| Jun 4, 9:05 PM CDT | Severe Thunderstorm Warning | DMX | Jasper | 55 min |
| Jun 4, 9:12 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 48 min |
| Jun 4, 9:18 PM CDT | Severe Thunderstorm Warning | DMX | Wayne | 43 min |
| Jun 4, 9:21 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 39 min |
| Jun 4, 9:31 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose | 44 min |
| Jun 4, 9:38 PM CDT | Severe Thunderstorm Warning | DMX | Poweshiek | 57 min |
| Jun 4, 9:45 PM CDT | Severe Thunderstorm Warning | DMX | Marshall | 40 min |
| Jun 4, 9:58 PM CDT | Severe Thunderstorm Warning | DMX | Tama | 50 min |
| Jun 4, 10:02 PM CDT | Severe Thunderstorm Warning | DMX | Mahaska | 22 min |
| Jun 4, 11:27 PM CDT | Severe Thunderstorm Warning | DMX | Bremer | 18 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.